Vol. 3 (1996) No. 02

J. Math. Sci. Univ. Tokyo
Journal of Mathematical Sciences The University of Tokyo
Table of Contents: Vol. 3 (1996), No. 02

  1. Nakano, Fumihiko
    Asymptotics of Heavy Molecules in High Magnetic Fields
    Vol. 3 (1996), No. 2, Page 247--270.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  2. Dzhuraev, Abduhamid
    On Linear Boundary Value Problems in the Unit Ball of $\Bbb C^n$
    Vol. 3 (1996), No. 2, Page 271--295.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  3. Miyazaki, Takuya
    Mixed Hodge Structures of Siegel Modular Varieties and Siegel Eisenstein Series
    Vol. 3 (1996), No. 2, Page 297--330.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  4. Taniguchi, Kenji
    Discrete Series Whittaker Functions of $SU(n, 1)$ and $Spin(2n, 1)$
    Vol. 3 (1996), No. 2, Page 331--377.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  5. Hattori, Kumiko
    Fractal Geometry of Self-avoiding Processes
    Vol. 3 (1996), No. 2, Page 379--397.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  6. Oka, Mutsuo
    Two Transforms of Plane Curves and Their Fundamental Groups
    Vol. 3 (1996), No. 2, Page 399--443.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  7. Markushevich, Dimitri
    Minimal Discrepancy for a Terminal cDV Singularity Is 1
    Vol. 3 (1996), No. 2, Page 445--456.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  8. Ichimura, Humio ; Sumida, Hiroki
    On the Iwasawa $λ$-invariant of the Real $p$-cyclotomic Field
    Vol. 3 (1996), No. 2, Page 457--470.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  9. Wang, Risheng
    Isometries on the $\ell^p$-sum of $C_0(Ω, E)$ Type Spaces
    Vol. 3 (1996), No. 2, Page 471--493.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]